# SDR AALA202004169010

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M11388
- Condition: Deformed
- Location: Zone 800
- Part time: 18,069 hours, 4,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DEFORMATION SLIDE RAFT PASSENGER CREW DOOR 831 AT FWD GALLEY AREA. REMOVED AND REPLACED SLIDE/RAFT IAW JC 26C83152008.
